CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
  Views: 53,114
Published: 14 years ago
 
This is a reply to # 71,620

Re: Mirena IUD Side Effects


Hi...I am seriously contemplating having my Mirena IUD removed after checking all of these messages. I had this put in July 05 and have been trying to give it some time. I'm okay with the spotting, but I have awful low back pain and weird "full" feelings in lower abdomen. I've been bloated the whole time and have been on "PMS" overdrive since insertion. Acne on face and back. Tired and no energy. Definite weight gain although nothing has changed in my eating patterns. If someone has experienced relief from having this thing removed, I would love to hear from them. I am not even finished paying for this...but I can't take much more of this.

Thanks!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.125 sec, (1)